Advanced search
Start date
Betweenand

Asymptotic analysis in differential and integral equations

Abstract

Our aim here is analyze integral and partial differential equations under singular perturbations. We consider boundary value problems with parameters driven by applied areas studying their behavior in order to extract limit problems and convergence. The main parameters that we deal with here are (i) the domain of the solutions (boundary perturbation problems), (ii) nonlinear terms in the equations (nonlinear analysis), and (iii) the coefficients of the problems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (9)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NOGUEIRA, ARIADNE; NAKASATO, JEAN CARLOS; PEREIRA, MARCONE CORREA. Concentrated reaction terms on the boundary of rough domains for a quasilinear equation. Applied Mathematics Letters, v. 102, . (17/02630-2)
LOPES, PEDRO T. P.; PEREIRA, MARCONE C.. Dynamical boundary conditions in a non-cylindrical domain for the Laplace equation. Journal of Mathematical Analysis and Applications, v. 465, n. 1, p. 379-402, . (16/07016-8, 17/02630-2)
PEREIRA, MARCONE C.. Nonlocal evolution equations in perforated domains. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 41, n. 16, p. 6368-6377, . (17/02630-2)
ARRIETA, JOSE M.; NOGUEIRA, ARIADNE; PEREIRA, MARCONE C.. Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries. COMPUTERS & MATHEMATICS WITH APPLICATIONS, v. 77, n. 2, p. 536-554, . (17/02630-2)
ARRIETA, JOSE M.; NOGUEIRA, ARIADNE; PEREIRA, MARCONE C.. NONLINEAR ELLIPTIC EQUATIONS WITH CONCENTRATING REACTION TERMS AT AN OSCILLATORY BOUNDARY. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 24, n. 8, SI, p. 4217-4246, . (17/02630-2)
NAKASATO, JEAN CARLOS; PAZANIN, IGOR; PEREIRA, MARCONE CORREA. Roughness-induced effects on the convection-diffusion-reaction problem in a thin domain. APPLICABLE ANALYSIS, v. 100, n. 5, . (17/02630-2)
PEREIRA, MARCONE C.; SASTRE-GOMEZ, SILVIA. Nonlocal and nonlinear evolution equations in perforated domains. Journal of Mathematical Analysis and Applications, v. 495, n. 2, . (17/02630-2)
PEREIRA, MARCONE; OLIVA, SERGIO; SARTORI, LARISSA. Time-scale analysis nonlocal diffusion systems, applied to disease models. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 43, n. 15, . (19/06221-5, 17/02630-2)
PEREIRA, MARCONE C.; ROSSI, JULIO D.. Nonlocal problems in perforated domains. PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v. 150, n. 1, p. 305-340, . (15/17702-3, 17/02630-2)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.